Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Pregnant. Taking naturogest intravaginally. Whitish flaky discharge. Related to the medicine?

Hi doctor. I am 28 years old and now 8 weeks pregnant. After I had a spotting from fifth week of my pregnancy, my doctor adviced me on naturogest. Due to gastric problem, I was advised to take it intravaginally which I am following since last few days. Since then I have a whitish flaky discharge along with urine. Is it related? Kindly revert.
Asked On : Tue, 30 Apr 2013
Answers:  2 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
I dont think the discharge is due to the naturogest. It could be just normal vaginal discharge which is present in pregnancy. Other possibility is that the drug isnt being completely dissolved once inserted vaginally. The remnant may be coming out as discharge. That is absolutely not a problem. Note for any foul smell,thick discharge like cheese.
Answered: Tue, 30 Apr 2013
I find this answer helpful
OBGYN Dr. Richa Agarwal's  Response
Thanks for your query.
Naturogest is a progesterone used to support pregnancy in an early stage, it may cause nausea,vomiting so used intravaginally.
White flaky discharge may be a side effect of naturogest or because of another reason, so kindly consult a gynecologist for your problem.
It may be because of fungal infection also.
Don't worry.
Take care.
Answered: Tue, 30 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor